# SDR WX0A2015081672798

- Difficulty date: August 8, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 46,274 hours, 39,559 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T CAS SYS NOT REPORTING TRAFFIC PROPERLY WITH VISUAL CONTACT OF TRAFFIC CLEARLY ON LEFT SIDE OF ACFT FLIGHT PATH, T CAS INDICATED TRAFFIC TO BE THE RIGHT SIDE OF ACFT.  FLIGHT PATH PASSED DIRECTLY OVER ACFT AT 1000 FEET ABOVE WITH T CAS SELECTED BELOW POSITION & T CAS SLOPE DID NOT REPORT TRAFFIC AT ALL.  PERFORMED TRAFFIC COLLISION AVOIDANCE SYS TEST.  TEST PASSED IAW AMM 34-46-00.
